Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 38, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 4, 2011, 10:04 AM CDT for Clay County, Mississippi. It took effect at Apr 6, 2011, 11:47 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 10:04 AM CDT (15:04 UTC)
- In effect from
- Apr 6, 2011, 11:47 AM CDT
- Expired
- Apr 4, 2011, 8:36 PM CDT
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
859
WGUS44 KJAN 041504
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1004 AM CDT MON APR 4 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC025-052104-
/O.NEW.KJAN.FL.W.0038.110406T1647Z-110407T1800Z/
/TBBM6.1.ER.110406T1647Z.110407T0000Z.110407T1200Z.NO/
1004 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE TIBBEE CREEK NEAR TIBBEE
* FROM WEDNESDAY MORNING TO THURSDAY AFTERNOON.
* AT 9:30 AM MONDAY THE STAGE WAS 10.4 FEET AND NEARLY STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET.
* FORECAST...TIBBEE CREEK WILL BEGIN RISING LATER TODAY...RISING
ABOVE FLOOD STAGE ON WEDNESDAY MORNING. IT WILL CONTINUE RISING TO
A CREST NEAR 23.2 FEET ON WEDNESDAY EVENING.
* IMPACT...AT 23 FEET...FLOODING IN LOW AREAS ON THE LEFT BANK IS
OCCURRING
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST DAY TIME
TIBBEE CREEK
TIBBEE 23 10.4 MON 9 AM 14.1 22.6 23.0 23.2 WED 7 PM
$$1 follow-up statement
409
WGUS84 KJAN 050136
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
836 PM CDT MON APR 4 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC025-050206-
/O.CAN.KJAN.FL.W.0038.000000T0000Z-110407T1800Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CDT MON APR 4 2011
THE FLOOD WARNING IS CANCELLED FOR
THE TIBBEE CREEK NEAR TIBBEE.
* AT 7:30 PM MONDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.7 FEET
WEDNESDAY EVENING.
* IMPACT...AT 23.0 FEET...FLOODING IN LOW AREAS ON THE LEFT BANK IS
OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST DAY TIME
TIBBEE CREEK
TIBBEE 23 11.0 MON 07 PM 14.9 22.2 22.5 22.7 WED 07 PM
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 4, 9:30 AM CDT, 34 minutes earlier.
Area forecast discussion, Apr 4, 9:30 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
930 AM CDT MON APR 4 2011
.AVIATION...CEILINGS ABOVE 3KFT WERE BEING OBSERVED ACROSS THE
NORTHERN TAF SITES WHILE CEILINGS BELOW 3KFT CONTINUED OVER THE
SOUTHERN TWO THIRDS OF THE AREA. EXPECT CEILINGS TO RISE JUST ABOVE
3KFT THROUGH 17Z BEFORE A SEVERE SQUALL LINE MOVES THROUGH THE AREA
AHEAD OF A COLD FROPA. THE SQUALL LINE WILL LIKELY AFFECT GLH BY
AROUND 18-19Z...GWO BY 19-20Z...GTR BY AROUND 21-22Z..JAN AROUND
21-22Z...MEI AND HBG BY 22-00Z. WINDS WILL BE STRONG TODAY OUT OF
THE SW. SPEEDS OF 20KTS WITH GUSTS TO 35KTS WILL BE POSSIBLE EVEN
AWAY FROM STORMS. FOLLOWING FROPA...WINDS WILL TURN OUT OF THE NORTH
AND EVENTUALLY DIMINISH OVERNIGHT WITH CLEARING SKIES. /22/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ026>033-
036>039-042>066-072>074.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-025-
034-035-040-041.
LA...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ024>026.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-015-
016-023.
AR...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
28/CMEHazardous weather outlook, Apr 4, 5:55 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 555 AM CDT MON APR 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-060-051100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-ADAMS- 555 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER OUTBREAK IS EXPECTED TODAY ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING WINDS UP TO 70 MPH... TORNADOES...AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE FROM NOON TO 3PM. VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM INTO A SQUALL LINE. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN A MORE ENHANCED RISK FOR TORNADOES DURING THE LATE MORNING AND EARLY AFTERNOON. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH OVER NORTHWEST PORTIONS OF THE ARKLAMISS DURING THE LATE AFTERNOON. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME PONDING OF WATER. OUTSIDE OF STORMS...A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH LATE AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 TO 45 MPH CAN BE EXPECTED. WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN TREES AND POWERLINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED LATE THIS MORNING AND THROUGH THE AFTERNOON. MSZ026>033-036>039-042>045-047>050-053>056-059-061>063-051100- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH- JEFFERSON-FRANKLIN MS-LINCOLN-LAWRENCE- 555 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER OUTBREAK IS EXPECTED TODAY ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING WINDS UP TO 70 MPH... TORNADOES...AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE FROM 3PM TO 6PM. VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM INTO A SQUALL LINE. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN A MORE ENHANCED RISK FOR TORNADOES DURING THE LATE MORNING AND EARLY AFTERNOON. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH DURING THE EVENING HOURS. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME PONDING OF WATER. OUTSIDE OF STORMS...A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH LATE AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 TO 45 MPH CAN BE EXPECTED. WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN TREES AND POWERLINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED LATE THIS MORNING INTO THE AFTERNOON. MSZ046-051-052-057-058-064>066-072>074-051100- KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 555 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER OUTBREAK IS EXPECTED TODAY ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING WINDS UP TO 70 MPH... TORNADOES...AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE FROM 5PM TO 8PM. VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM INTO A SQUALL LINE. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN A MORE ENHANCED RISK FOR TORNADOES DURING THE LATE MORNING AND EARLY AFTERNOON. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH THROUGH THE LATE EVENING HOURS. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME PONDING OF WATER. OUTSIDE OF STORMS...A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH LATE AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 TO 45 MPH CAN BE EXPECTED. WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN TREES AND POWERLINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:05 AM CDT | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 22 hr |
| Apr 4, 11:01 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 59 min |
| Apr 4, 11:42 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 63 min |
| Apr 4, 11:58 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 62 min |
| Apr 4, 12:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Sunflower and 1 more | 65 min |
| Apr 4, 1:05 PM CDT | Special Weather Statement | JAN | Bolivar, Humphreys, Sharkey, Sunflower, Washington | 25 min |
| Apr 4, 1:21 PM CDT | Special Weather Statement | JAN | Issaquena | 29 min |
| Apr 4, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 29 min |
| Apr 4, 1:54 PM CDT | Special Weather Statement | JAN | Holmes | 41 min |
| Apr 4, 2:15 PM CDT | Special Weather Statement | JAN | Lowndes | 30 min |
| Apr 4, 2:24 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Grenada, Montgomery, Webster | 56 min |
| Apr 4, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 52 min |
| Apr 4, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 33 min |
| Apr 4, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 24 min |
| Apr 4, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 35 min |
| Apr 4, 3:27 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 28 min |
| Apr 4, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 56 min |
| Apr 4, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 55 min |
| Apr 4, 3:43 PM CDT | Tornado Warning | JAN | Claiborne | 48 min |
| Apr 4, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 67 min |
| Apr 4, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 51 min |
| Apr 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 62 min |
| Apr 4, 4:07 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 53 min |
| Apr 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 46 min |
| Apr 4, 4:27 PM CDT | Tornado Warning | JAN | Hinds, Madison | 48 min |
| Apr 4, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 32 min |
| Apr 4, 4:36 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 66 min |
| Apr 4, 4:40 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 2 hr |
| Apr 4, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 48 min |
| Apr 4, 5:02 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 58 min |
| Apr 4, 5:06 PM CDT | Tornado Warning | JAN | Rankin | 54 min |
| Apr 4, 5:16 PM CDT | Flash Flood Warning | JAN | Attala, Leake, Madison | 119 min |
| Apr 4, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 39 min |
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 31 min |
| Apr 4, 5:39 PM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 51 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 42 min |
| Apr 4, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 55 min |
| Apr 4, 5:56 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 64 min |
| Apr 4, 6:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 42 min |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Simpson, Smith | 38 min |
| Apr 4, 6:19 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Apr 4, 6:23 PM CDT | Tornado Warning | JAN | Covington, Forrest, Lamar, Marion | 27 min |
| Apr 4, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 62 min |
| Apr 4, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 51 min |
| Apr 4, 6:41 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 4, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 39 min |
| Apr 4, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Apr 4, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 68 min |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.